Markov Property of the Solution of the Stochastic Generalized Equations
Khaldi Khaled
Journal of Mathematics and Statistics, Volume 3, Issue 3, pp. 80–82 · doi.org/10.3844/jmssp.2007.80.82
Abstract
Some models of probabilities are described by generalized stochastic equations. These models (like that prediction) lead to the resolution of boundary problems for random distributions (generalized equations). We are interested in the equation in Lx = f in S ⊂ IRd where L is a linear operator, f is a random distribution and to the class of boundary conditions on the frontier Γ = ∂S in order to define for the corresponding boundary conditions. The resolutions of boundary problems for random distributions lead to the Markov property for the solution of these equations.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Khaled, K. (2007). Markov Property of the Solution of the Stochastic Generalized Equations. Journal of Mathematics and Statistics, 3(3), 80–82. https://doi.org/10.3844/jmssp.2007.80.82
- Licence
- © Science Publications
- Issue
- Volume 3, Issue 3
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
